# SDR DALA2024061105984

- Difficulty date: June 8, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 61,262 hours, 44,070 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Refuel Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LE REFUEL PANEL DOOR CUTOUT JAMB DOUBLER DAMAGED AT BOTH CENTER LATCH LAND LOCATIONS. CUTOUT DAMAGED AT BOTH CENTER LATCH LAND LOCATIONS PER B717 SRM 57-40-01-2R PROCEDURE 3 FIG 3 SHT 1. PERFORMED HFEC IAW B717 PER B717 SRM 57-40-01-2R PROCEDURE 3 AND NTSPM 06-10-01- 001. NO DEFECT NOTED. FABRICATED FILLERS AND DOUBLERS FOR BOTH CENTER LATCH LAND LOCATIONS PER B717 SRM 57-40-01-2R PROCEDURE 3 FIG 202 SHT 1. INSTALLED REPAIRED DOUBLERS PER B717 SRM 57-40-01-2R PROCEDURE 3. (LP #0382569)
